MathSciNet Relay Station
MathSciNet bibliographic data
MR694756 (85b:54058) 54H05 (03E15 04A15)
Cenzer, Douglas; Mauldin, R. Daniel On the Borel class of the derived set operator. Bull. Soc. Math. France 110 (1982), no. 4, 357–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement